# SDR REXA97237

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112PX
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE OIL PRESS CWP LIGHT CAME ON DURING TAKEOFF ROLL.  DEFERRED PER MEL NR 79-31-02, AUTHORIZATION NR 21419.  (M)
